# SDR CA120503005

- Difficulty date: May 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 41,282 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THEY HAD AN OVER TEMP ON NR 1 ENGINE DURING THE T/O AND INITIAL CLIMB. REPORTED TEMP WAS 907 FOR APPROX 2 MINUTES  ENGINE GROUND RUN C/OUT. BOROSCOPE C/OUT.  COMPRESSOR WASH C/OUT.  NO FAULTS.  MONITOR RAISED FOR EGT EXCEEDENCE ON BOTH ENGINES.
